Since my 20's (i am 44 y/o female) I've had fairly frequent cold sore outbreaks. This past year I've been getting them about 2 times a month and was started on Valtrex in March. Last November I woke up with tinnitus both ears which has never gone away. Since February, always feel like motion sickness and have had some severe dizzy spells. Since June I frequently get a burning sensation on the skin of my arms, jaw and legs. Feels like a bad sunburn but no redness. I've been to two neurologist and neuro exam is abnormal but they cant find out why.
12 years ago I had an enlarged liver and elevated LDH. rechecked in 6 months and everything was normal. Past year CMP, ana, sed rate, immune panel, MRI brain, cbc, thyroid studies normal. B12 was 311 and it came up after 2 months of sublingual b12. My cholesterol has always been between 90-110, ldl 40's, triglycerides 30's and hdl 50's. My bloodpressure is low always and I don't have hepatitis or HIV.
The past several years I've had 4 mercury fillings removed and I have 4 more to go due to cracks in my teeth from grinding them.
IN my teens I made a bet and drank a glass of whiskey.(not smart) Couldn't get out of bed for 2 days. Since then I only have a couple of drinks a month. I have a very hearty appetite and eat lots of good and bad foods.
Is my low cholesterol and low normal b12 a possibility of causing my symptoms?
Could I have caused permanent liver damage from that incident in my teens?
Could I have a malabsorption problem. I don't have bloating, and stools are fairly regular.
Can replacing mercury fillings cause problems?
To answer your questions:
1) I am not aware of the cholesterol nor the B-12 level leading to your symptoms.
2) It is unlikely that a single episode of alcohol use in your teens would lead to the symptoms you are currently experiencing.
3) If malabsorption is considered, you can consider blood tests to look for celiac disease as well as stool tests to evaluate the fecal fat.
4) I am not aware of the mercury fillings leading to your symptoms.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Your symptoms sound a lot like what I had. I was told I had a lot of things. My Pre-albumin tests were always verrrry low which shows a malnutrition. They find this in liver disfuntion because of malfuntion. Have you had your pre-albumin tested. This is different from albumin. I ended with ESLD. Mine was caused by Alpha-1 Antitrypsin Deficiency. please ask for your doctor to test for this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.